# SDR DALA2019051603072

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 82,676 hours, 63,549 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

SHIP 907 - PRESSURIZATION - DECLARED EMERGENCY INTO MIA DUE TO LOSS OF AUTO PRESSURIZATION. MASKS DEPLOYED. CORRECTIVE ACTION: MTC. FERRY TO ATL - ATL MAINTENANCE FOUND SCREW BLOCKING FULL ROTATION OF OUTFLOW VALVE WHEEL IN CENTER PEDESTAL. THE SCREW WAS REMOVED AND A SUCCESSFUL PRESSURIZATION TEST WAS ACCOMPLISHED. THE SHIP'S SET OF OXYGEN GENERATORS WHERE REPLACED AND DOCUMENTED ON LOG SHEET 5844498. (LP5844492)
